# SDR 95UAL900105

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 2700 · Flight Control System
- Part: Flight Controls
- Condition: Yaw Right
- Location: Airframe
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD UNDER AMBER ALERT DUE TO A HARD YAW TO THE RIGHT ON TAKEOFF.  BEFORE ROTATION DURING TAKEOFF ROLL, AIRCRAFT FELT AS IF RT MAIN TIRE BLEW OR NR 3 ENGINE FAILED.  VIBRATION ALSO FELT.  ONCE AIRBORNE, EVERYTHING NORMAL. ACCOMPLISHED A GENERAL CHECK OF FLIGHT CONTROLS, BRAKE SYS, ENGINES (PERFORMANCE AND ACCELERATION).  NO DEFECTS.  TEST FLIGHT COMPLETED.  ALL SYSTEMS OPERATED NORMALLY.
